# SDR SIMA20210205002

- Difficulty date: February 5, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 32,462 hours, 29,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN ON AFT EMERGENCY FLASH LIGHT HOLDER REF AML PG.4634634 ITEM 2 MEL 25-53 AUTH# 010399-C -C/A-RAR FA AFT EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB140 AMM 33-50-16, ETN#EM-33-059 R1 OPERATIONAL CHECK GOOD MEL#25-53 AUTH#010399-C RESTORED
